I have had some unprotected sex lately and with in 9 days I have taken plan b twice (on the 9th and on the 17th). I am on birth control but I have forgotten to take it a couple of nights ( I take it at 8pm, if I forget I take it in the morning). I have forgotten to take my pills a couple of days before I had unprotected sex but always ended up taking them the next day, I've never gone 24 hours without it. I took plan b one day after the first time and two days after the second time. I haven't started my period, but, my period has always been erratic. Now I have brown discharge could that mean my period is coming?
It's usually just a side effect of the pill, but because you have taken such a huge dose, it's impossible to know when you'll get a period. It could be several months, & you may get irregular bleeding in between. There's still a chance you'll have conceived.
You're not meant to take Plan B more than once in any 1 cycle. No studies have been done on such a big dose.
You need to try to get your house in order re. taking birth control on time. All of these artificial hormones aren't good for your body.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I had unprotected sex on Jan 7-8 with a guy I was dating and took plan B Jan 9 and Jan 22 brown and?
Updated 28 Mar 2014 • 1 answer
Updated 16 Feb 2015 • 1 answer
Updated 18 Feb 2016 • 2 answers
Updated 26 Oct 2018 • 2 answers
Updated 13 Oct 2018 • 1 answer